| Model Number |
F0202 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Anxiety (2328); Breast Mass (2439); Breast Discomfort/Pain (4504)
| Date of Event |
09/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.
Event or Problem Description
Hologic has received correspondence arising from litigation.The litigation alleges that a patient received a biozorb implant post lumpectomy procedure on (b)(6) 2021.It is alleged that the patient has experienced chronic pain and tenderness at the lumpectomy site in addition to a palpable mass.It is alleged that due to ongoing pain, tenderness and palpable mass, the biozorb implant was removed on (b)(6) 2025.This report is being submitted pursuant to 21 cfr part 803 based on information made available to hologic through litigation.Consistent with 21 cfr 803.16, the submission of this report is not intended, and shall not be construed, as an admission, acknowledgment, or confirmation by hologic that the device caused or contributed to the reportable event.